Fozouni, Mohammad. (1400). BSE property of the completion of Fourier algebra in its multiplier algebra. , 7(31), 89-100.
Mohammad Fozouni. "BSE property of the completion of Fourier algebra in its multiplier algebra". , 7, 31, 1400, 89-100.
Fozouni, Mohammad. (1400). 'BSE property of the completion of Fourier algebra in its multiplier algebra', , 7(31), pp. 89-100.
Fozouni, Mohammad. BSE property of the completion of Fourier algebra in its multiplier algebra. , 1400; 7(31): 89-100.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب